# SDR CALA2017100203367

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 93,927 hours, 25,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 81,885 hours, 27,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, A DIRTY SOCK ODOR 2 TO 3 MINUTES,  DID NOT OCCUR IN CRUISE.  PILOT DID NOT THINK IT WAS OIL BUT MORE OF A WET SOCK ODOR.  ON ARRIVAL,  NO NOTED ODOR OR FAINT OF OIL ODOR IN FLT DECK OR CABIN.  NR 1 ENGINE REPLACED IAW AMM 71-00-02, CONFIG 2 TOD.
